# SDR ASAA2019090430798

- Difficulty date: September 4, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N523AS
- Make and model: Boeing 737890
- Aircraft serial: 35194
- Aircraft time: 37,415 hours, 13,172 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Splice Plate
- Part number: 146A13003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BEEF UP PLATE & SUB STRUCTURE RH @ STA 787 IS CORRODED - DOT & STREAMER ATTACHED. GROUNDED - YES. REMOVED AND REPLACED CORRODED FRAM SPLICE PLATE @ BS787 WITH NEW SPLICE PLATE P/N 146A1300U3 PO# 954829.1 PER BAC DWG #1436A1262 REV -.
